# SDR DL764020082

- Difficulty date: January 16, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N838MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29711
- Aircraft time: 3,422 hours, 1,349 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 113T1660
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BY MTC, RT WING LOWER CLOSE OUT PANEL FOR T/E FLAP DAMAGED BETWEEN NR 7 AND 8 TRACK HOUSINGS.  REPLACED 4 WIGGLER PLATES AND C-CHANNEL BETWEEN NR 7 AND NR 8 FLAP TRACK HOUSING AND INSTALLED CLOSURE PANEL.
